# SDR USAA000263

- Difficulty date: February 24, 2000
- Submitted: April 4, 2000
- Operation: Air carrier
- Aircraft: N234US
- Make and model: Boeing 737201
- Aircraft serial: 22274
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN HAS A 2.5 INCH CRACK AT BS 980, STRINGER 21L.  INSTALLED DOUBLER PER SRM 53-303 FIG 1.  (M)
